im under going sexualreasignment surgery
7 Aug 2014
I have no idea as everybody is different; it will also depend on your testosterone levels and how effective medication will be to reduce that to where it is no longer bioavailable or even closer to female levels and also other hormone levels they have to 'adjust'.
I was given Spironolactone (plus another diuretic) for ascites and edema but having unnaturally low Testosterone levels (bioavailable: 0.0 nmol/L) I also grew breasts at an alarming rate (no wonder teenage and older girls hate being groped when they have tender breasts; it hurts). Male chest to boobage (look and feel real, so no tight t-shirts for me anymore) in 8 months when I discontinued the Spironolactone (exclusively due to this effect; if I hadn't stopped in April I'd be a B or C cup by now). When questioned; the Doctor, after a small, but not unkind, laugh, commented that an off-label use of Spironolactone was to increase breast growth/size in younger women.
Good luck with your personal journey.
- Spironolactone Information for Consumers
- Spironolactone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spironolactone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I finished chemo treatment for stage II breast cancer one month ago, but am still receiving regular?
... Herceptin infusions. I'm due to start a 5-year Femara regimen, but am just now starting to feel better and even grow some hair. I'm not ...
1 answer • 9 Jun 2010
I too have exprienced hair loss, however it was due to heart medication. simultaneously I have also been taking 100mg of spironolactone for the HBP. ...
1 answer • 9 May 2011
I'm a post menopause and have recently started experiencing breast tenderness after years of not having it. I used to have the tenderness really ...
1 answer • 1 Apr 2014
I have used spironolact for about a month and half and my nipples started to hurt. I have been taking it for cirrosis of the liver.
1 answer • 11 Nov 2015